# SDR CHQA201000053

- Difficulty date: March 9, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145856
- Aircraft time: 12,927 hours, 11,343 cycles
- Engine: Allsn AE3007A
- Engine time: 19,186 hours, 16,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT OVERWING EMERGENCY LIGHT WAS INOP.  MAINTENANCE RELAMPED THE FIXTURE IAW EMB 145 AMM 33-50-09, OPS CHECK GOOD.
